# SDR R61A2021070600533

- Difficulty date: July 1, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N865RW
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000122
- Aircraft time: 41,891 hours, 25,457 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40307
- Part serial: ED2405
- Condition: Partial Deploy
- Location: L1 Door
- Part time: 4,031 hours, 2,561 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN DOOR CLOSED AT CUSTOMS, THEY KNOCKED AND I OPENED. THE SLIDE FELL OUT OF THE DOOR AND DID NOT DEPLOY. THEY KNOCKED TO TELL ME A PIN WAS HANGING OUTSIDE THE DOOR. R&R L1 FWD PAX DOOR EMERGENCY EVAC SLIDE ASSY.
